# SDR USAA2012120300005

- Difficulty date: November 25, 2012
- Submitted: December 3, 2012
- Operation: Air carrier
- Aircraft: N826AW
- Make and model: Airbus A319-132
- Aircraft serial: 1534
- Aircraft time: 39,320 hours, 16,137 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Dummy Rail
- Part number: D5311282600200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C11 CHECK - LEVEL 2 GALVANIC CORROSION ON DUMMY RAIL BETWEEN FR14 TO FR16, Y503.  REPLACED DUMMY RAIL BETWEEN FR14 TO FR16, Y503 IAW A319 SRM 51-72-11.
